# SDR SWAA102862

- Difficulty date: May 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 21,836 hours, 12,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT EEPLS COVERS WORN BETWEEN ROW 1 TO ROW 20.  REMOVED AND REPLACED COVER PER MM.
